# SDR ASAA2014041107522

- Difficulty date: April 11, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 28,022 hours, 8,471 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, NR 1 FMC KEYPAD LOCKED UP ON LEGS PAGE, UNABLE TO CHANGE FMC PAGES OR INPUT DATA VIA NUMERICAL KEYS, ALL LEGS PAGE DATA WAS NORMAL COMPARED TO NR 2 FMC AFTER 15 MIN, KEYPAD FUNCTIONALITY RETURNED TO NORMAL, NO OTHER ISSUES. ACFT GROUNDED.  ACCOMPLISHED FIM TASK 34-61-802.  OPS RESTORED, GROUND VERIFICATION CK OK.
